How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask wieyedoc Your Own Question

wieyedoc
wieyedoc, Board Certified MD
Category: Endocrinology
Satisfied Customers: 10792
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your Endocrinology Question Here...
wieyedoc is online now

Was using sustanon 250 weeks one shot every 4/5 days

Customer Question

Hi was using sustanon 250 for 4 weeks one shot every 4/5 days .had to stop
because blood pressure went up and felt unwell.Have been off 2 weeks but getting
Chills/fever at night also increased anxiety panicky.Went to docs and said symptoms should
Subside as drug gets out of system.Concerned still getting them after 2 weeks seem ok
during the day gets worse at night.What do you suggest?thanks for Help.
Submitted: 9 months ago.
Category: Endocrinology
Expert:  wieyedoc replied 9 months ago.
Hi. My name is***** and I am online and available to help you today. Thank you for your patience.Question and answer is just one of the services I offer. I can also provide you with additional services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested. Do you have any other medical problems or take any medications?This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.
Customer: replied 9 months ago.
No medical problems and don't take any medications .
Expert:  wieyedoc replied 9 months ago.
Thank you for that additional information.Your doctor is correct: There is not much that can be done until the drug gets out of your system. And, give the extremely long half life of sustanon, this could take over a month....It is possible, however, that the effects could continue even after the drug is gone......At this point there is a couple of things you can do:1. Try to relax knowing that these side effects should pass.2. Have your doctor start you on anti-anxiety medication.Of course, you should not use anabolic steroids again in this fashion.Does this make sense to you? It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me. Dr. Rick MD FACS

What Customers are Saying:

 
 
 
  • I feel so much better today, and upon further investigation believe that there is a chance that the responses I got saved me FROM a serious, even life threatening situation. I am very grateful to the experts who answered me. Susan O.
< Previous | Next >
  • I feel so much better today, and upon further investigation believe that there is a chance that the responses I got saved me FROM a serious, even life threatening situation. I am very grateful to the experts who answered me. Susan O.
  • Wonderful service, prompt, efficient, and accurate. Couldn't have asked for more. I cannot thank you enough for your help. Mary C.
  • This expert is wonderful. They truly know what they are talking about, and they actually care about you. They really helped put my nerves at ease. Thank you so much!!!! Alex
  • Thank you for all your help. It is nice to know that this service is here for people like myself, who need answers fast and are not sure who to consult. GP
  • I couldn't be more satisfied! This is the site I will always come to when I need a second opinion. Justin
  • Just let me say that this encounter has been entirely professional and most helpful. I liked that I could ask additional questions and get answered in a very short turn around. Esther
  • Wonderful service, prompt, efficient, and accurate. Couldn't have asked for more. I cannot thank you enough for your help. Mary C.
 
 
 

Meet The Experts:

 
 
 
  • Dr Adi

    Dr Adi

    Professor

    Satisfied Customers:

    284
    Director of the Pediatric Diabetes Clinics at UCSF.
< Last | Next >
  • http://ww2.justanswer.com/uploads/AB/AbouSteif/2011-3-21_2189_SA.64x64.jpg Dr Adi's Avatar

    Dr Adi

    Professor

    Satisfied Customers:

    284
    Director of the Pediatric Diabetes Clinics at UCSF.
  • /img/opt/shirt.png Dr Eisenbud's Avatar

    Dr Eisenbud

    Board Certified Physician

    Satisfied Customers:

    166
    Endocrinology and metabolism practice for 35 years
  • http://ww2.justanswer.com/uploads/FA/FamilyPhysician/2013-8-31_191624_JA550x500Photo.64x64.jpg Family Physician's Avatar

    Family Physician

    Doctor

    Satisfied Customers:

    2418
    GP with over 27 years experience including emergency medicine
  • http://ww2.justanswer.com/uploads/DR/DrK99/newpic2.64x64.jpg Dr. K.'s Avatar

    Dr. K.

    Board Certified MD

    Satisfied Customers:

    274
    Board certified with experience in primary care.
  • http://ww2.justanswer.com/uploads/agketch/2008-7-14_184046_drketchresized.jpg Dr. Ketch's Avatar

    Dr. Ketch

    Board Certified Physician

    Satisfied Customers:

    76
    Medical Degree, Former Assistant Professor at School of Medicine at Yale University
  • http://ww2.justanswer.com/uploads/JA/JACUSTOMERjtu60wne/2011-2-14_183449_passportphoto2.64x64.jpg docwithheart's Avatar

    docwithheart

    Board Certified Physician

    Satisfied Customers:

    0
    Board certified pediatrician, with special experience in general pediatrics, hospital pediatrics, and pediatric cardiology